Announcement

Announcement Module
Collapse
No announcement yet.

Does anyone else feel sick after 1 month

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Does anyone else feel sick after 1 month

    I'm told nausea and dizziness can be part of the withdrawal symptoms but it's 1 month since I quit and I still feel sick. I've stopped the NRT as I was throwing up every day but my head still spins and I just want to puke all the time. I can deal with craving a cigarette and not sleeping well but this is beyond a joke. The only people at the quit smoking group I go to who have nausea are taking tablets but i've never had them. Is there anyone out there who has had a similar experience.

  • #2
    Hello Annie,
    I suggest you go and see your GP asap. The quit does play havoc with all, but to be on safe side, pls. get checked out. any chance of little annies?

    Jen
    Quit January 18th, 2011, with the help of Champix, stubborness and food

    Comment


    • #3
      You poor thing

      I haven't seen anyone suffering like you are at a month so as Breezy said go and see your GP.

      Have you tried eating ginger nuts to try and settle the nausea down. Ginger works if you are pregnant so might work for you.

      Take care and let us know what the doc says

      Comment


      • #4
        Thanks for the responses. Been to see GP and she has prescribed an anti nausea pill. No little annies on the way and if I say i've been smoking 20 a day for over 40 years that should be a clue as to why it's not morning sickness but thanks for the thought. It's just so disappointing. I'm trying so hard to do this and I feel so sick. But on the plus side. The smell of cigs and the thought of smoking make me feel even sicker.

        Comment


        • #5
          Hi Annie as you are probably aware after smoking for 40 years your system is going to take a while to get back to some form of normality, also has it crossed your mind that you could possibly be reacting to the NRT or even that you may have a bug, there are loads going round and some show there selves with headache dizziness and nausea and some as in my sisters case have been going on for over a month.
          I am sorry that we cannot be more helpful but on the bright side you are now smoke free and nicotine free so hopefully you will start to feel better soon.
          Also you have found this amazing forum which I am sure will help to keep you on the road to being a non smoker for the rest of your life.
          PS donít tell anyone but I also smoked for 40 years, no wonder it takes time to learn to live without cigs but we do.
          I'm not intolerant, just allergic to idiots!

          A CLOSED MOUTH GATHERS NO FEET

          QUITTING IS EASY,STAYING QUIT IS TOUGH, BUT CANCER IS TOUGHER

          NOPE Not One Puff Ever

          Comment


          • #6
            Patches & Vomit! (Sorry!!!)

            Four weeks this coming Tuesday. Champix: Still smoke free. Re. Calling for Hughie and Bert..... Huuuuwweeeeeeeee.....Bueueueueueurrrrrt.. No! IF you have champix on an empty tum - say before breakfast - feel a bit nauseous, but not actually sick. Remedy is eat before tablet. ps. a cup of tea is not enough, for me at least. Well done on 4 weeks - my next target. In all honesty, I've come to the conclusion that it is mind over matter and you "get by with a little help from my 'friends'" (Patch 'n' Tab!)

            Comment


            • #7
              oxygen
              Originally posted by Annies Granny View Post
              I'm told nausea and dizziness can be part of the withdrawal symptoms but it's 1 month since I quit and I still feel sick. I've stopped the NRT as I was throwing up every day but my head still spins and I just want to puke all the time. I can deal with craving a cigarette and not sleeping well but this is beyond a joke. The only people at the quit smoking group I go to who have nausea are taking tablets but i've never had them. Is there anyone out there who has had a similar experience.
              This does seem like a bit long to still be feeling as strong of symptoms as you are. However, I guess it just depends on how long your body has been used to a chemical. It clearly is possible it can go this long. Just hang in there and weather the storm. It will subside eventually.

              Comment

              Working...
              X